# SDR USAA061233

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 16,975 hours, 16,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311283020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA C17 10 INCHES RT OF CENTER CORROSION.  INSTALLED NEW FLOOR SUPPORT BEAM PER SRM 51-72-11; CORR TASK JA-220-53500, LEVEL 1, DEFECT SIZE: 2" X 2" X .075".
